# SDR 97UAL900041

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Engine: Ge CFM56*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Transmtr
- Part number: 211EDP1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE INTERMITTENTLY GOES BETWEEN 50 PSI AND THE MIDDLE OF THE YELLOW BAND.  THE NR 1 OIL PRESSURE TRANSMITTER AND EIS UNIT WERE REPLACED.  OPS CHECK GOOD.
